# SDR CALA9601526

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tailcone
- Part number: D29984103
- Condition: Deployed
- Location: Aft Fuselage
- Part time: 26,203 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN OPERATIONS ARRIVED AT AIRCRAFT THE TAILCONE WAS FOUND DEPLOYED WITH THE EMERGENCY SLIDE UNRAVELED, BUT NOT INFLATED.  MAINTENANCE FOUND THE TAILCONE CRACKED AND THE EVACUATION SLIDE DEPLOYMENT LANYARD CLEVIS END BROKEN.  A NEW LANYARD WAS INSTALLED IAW MM 25-62-01.  THE EVACUATION SLIDE WAS REMOVED AND REPLACED IAW MM 25-02-01 AND THE TAILCONE WAS REMOVED AND REPLACED IAW MM 53-53-00, BLOCK 401.  IN ADDITION, THE TAILCONE RELEASE CABLE WAS REPLACED DUE TO FRAYING.  AN ADJUSTMENT/TEST OF THE TAILCONE RELEASE SYSTEM WAS PERFORMED IAW MM 53-53-00 AND OPERATION CHECKED GOOD.
